# SDR DALA2023012700692

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 93,806 hours, 24,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6805 EXIT SIGNS AT 1L AND 3R HAVE AN ARROW. CORRECTIVE ACTION: REPLACED LIGHTS WITH PROPER LIGHT LENS WITH NO ARROW PER B757 IPC 33-50-02-33. REPLACED PER B757 AMM 33-51. (9901321)
